Existence and Convergence of Weak Positive Solutions of Delta-U = U-Alpha in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3 - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Comptes rendus de l'Académie des sciences. Série I, Mathématique Année : 1992

Existence and Convergence of Weak Positive Solutions of Delta-U = U-Alpha in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3

(1)
1
F. Pacard
  • Fonction : Auteur

Résumé

We prove the existence of infinitely many positive solutions having prescribed singularities for the problem - DELTAu = u(alpha) in bounded domains of R(n) when n greater-than-or-equal-to 3 and alpha is close enough to n/(n - 2).
Fichier non déposé

Dates et versions

hal-00779871 , version 1 (22-01-2013)

Identifiants

  • HAL Id : hal-00779871 , version 1

Citer

F. Pacard. Existence and Convergence of Weak Positive Solutions of Delta-U = U-Alpha in Bounded Domains of Rn, N-Greater-Than-or-Equal-to-3. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1992, 315 (7), pp.793-798. ⟨hal-00779871⟩
76 Consultations
0 Téléchargements

Partager

Gmail Facebook Twitter LinkedIn More